# SDR FDEA201007072397

- Difficulty date: July 7, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65163391
- Condition: Corroded
- Location: Bs 970 S29-30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 970 BETWEEN STRINGERS 30 AND 29R. CUT OUT DAMAGED AREA OF SHEAR TIE AT BS 970 STR 29-30R IAW SRM 53-10-4 FIG 12  DIM 4 1/2" X 3"  FABRICATED REPAIR PARTS USING 7075 O .071"  DIM 10 1/4" X 7 1/4" 7075T6 .063"  DIM 4 1/2" X 2 3/8"  AND 7075T6 .071" DIM 2 3/4" X 1"  IAW SRM 53-10-4   FIG 12  INSTALLED REPAIR PARTS  IAW SRM 51-30-2 REV 103
